On S-convexity and risk aversion - Archive ouverte HAL Access content directly
Journal Articles Theory and Decision Year : 2001

On S-convexity and risk aversion

(1, 2) , ,
1
2

Abstract

The present note first discusses the concept of s-convex pain functions in decision theory. Then, the economic behavior of an agent with such a pain function is represented through the comparison of some recursive lotteries.

Dates and versions

hal-00540202 , version 1 (26-11-2010)

Identifiers

Cite

Marco Scarsini, Michel Denuit, Claude Lefevre. On S-convexity and risk aversion. Theory and Decision, 2001, Vol. 50, N°3, pp. 239-248. ⟨10.1023/A:1010336203373⟩. ⟨hal-00540202⟩

Collections

HEC CNRS
165 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More